MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD CMNTLS IMPLANT INSERT; KNEE INSTRUMENT

BIOMET UK LTD. OXFORD CMNTLS IMPLANT INSERT; KNEE INSTRUMENT
Catalog Number 32-422097
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - associated medical instruments: oxf cmntls implant insert; item# 32-422097; lot# zb161002.Oxf cmntls implant insert; item# 32-422097; lot# zb7251516.G2 - foreign: event occurred in germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during cleaning and sterilization, three cementless tibial inserters were identified to be damaged.Two inserters had a fractured metal tip, while the third had a fractured blue plastic pad.Attempts have been made and no further information has been provided at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h2, h11.The following sections were corrected: d4, h4 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: d4, h4.The products involved in the reported event were returned for investigation.All items exhibited expected signs of use, including gouges, scratches, and tool marks.Lots zb7251516 and zb161002 were confirmed to have a fractured tip, while lot zb7232850 had a fractured blue plastic foot; in all cases, not all broken pieces were returned.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Complaints are monitored per complaint trending process.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD CMNTLS IMPLANT INSERT
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23878874
Report Number3002806535-2025-00663
Device Sequence Number13127546
Product Code NRA
UDI-Device Identifier00880304525672
UDI-Public(01)00880304525672(11)220721(10)ZB7251516
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422097
Device Lot NumberZB7251516
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/07/2026
05/21/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/06/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown